February  2011, 5(1): 37-40. doi: 10.3934/amc.2011.5.37

The minimum order of complete caps in $PG(4,4)$

1. 

Department of Mathematics and Informatics, Perugia University, Perugia, 06123, Italy, Italy, Italy

2. 

Institute for Information Transmission Problems (Kharkevich institute), Russian Academy of Sciences, GSP-4, Moscow, 127994, Russian Federation

Received  April 2010 Revised  December 2010 Published  February 2011

It has been verified that in $PG(4,4)$ the smallest size of complete caps is 20 and that the values from 20 to 41 form the spectrum of possible sizes of complete caps. This result has been obtained by a computer-based proof helped by the non existence of some codes.
Citation: Daniele Bartoli, Alexander A. Davydov, Stefano Marcugini, Fernanda Pambianco. The minimum order of complete caps in $PG(4,4)$. Advances in Mathematics of Communications, 2011, 5 (1) : 37-40. doi: 10.3934/amc.2011.5.37
References:
[1]

D. Bartoli, "Quantum Codes and Related Geometric Properties,'' Ph.D thesis, Università degli Studi di Perugia, Perugia, Italy, 2008.

[2]

D. Bartoli, J. Bierbrauer, S. Marcugini and F. Pambianco, Geometric constructions of quantum codes, in "Error-Correcting Codes, Finite Geometries and Cryptography'' (eds. A.A. Bruen and D.L. Wehlau), AMS, (2010), 149-154.

[3]

D. Bartoli, S. Marcugini and F. Pambianco, A computer based classification of caps in $PG(3,4)$, in "Rapporto Tecnico - 8/2009,'' Dipartimento di Matematica e Informatica, Università degli Studi di Perugia, Perugia, Italy, (2009).

[4]

D. Bartoli, S. Marcugini and F. Pambianco, New quantum caps in $PG(4,4)$,, submitted., (). 

[5]

J. Bierbrauer, "Introduction to Coding Theory,'' Chapman and Hall/CRC, Boca Raton, 2005.

[6]

J. Bierbrauer, G. Faina, M. Giulietti, S. Marcugini and F. Pambianco, The geometry of quantum codes, Innov. Incidence Geom., 6 (2009), 53-71.

[7]

J. Bierbrauer, S. Marcugini and F. Pambianco, The smallest size of a complete cap in $PG(3,7)$, Discrete Math., 306 (2006), 1257-1263. doi: 10.1016/j.disc.2005.06.039.

[8]

A. Davydov, G. Faina, S. Marcugini and F. Pambianco, On size of complete caps in projective spaces $PG(n,q)$ and arcs in planes $PG(2,q)$, J. Geom., 94 (2009), 31-58. doi: 10.1007/s00022-009-0009-3.

[9]

A. A. Davydov, S. Marcugini and F. Pambianco, Complete caps in projective spaces $PG(n,q)$, J. Geom., 80 (2004), 23-30. doi: 10.1007/s00022-004-1778-3.

[10]

G. Faina and F. Pambianco, On the spectrum of the values $k$ for which a complete $k$-cap in $PG(n,q)$ exists, J. Geom., 62 (1998), 84-98. doi: 10.1007/BF01237602.

[11]

M. Grassl, Bounds on the minimum distance of linear codes,, available online at \url{http://www.codetables.de}, (). 

[12]

R. Hill, Caps and codes, Discrete Math., 22 (1978), 111-137. doi: 10.1016/0012-365X(78)90120-6.

[13]

S. Marcugini, A. Milani and F. Pambianco, Complete arcs in $PG(2,25)$: the spectrum of the sizes and the classification of the smallest complete arcs, Discrete Math., 307 (2007), 739-747. doi: 10.1016/j.disc.2005.11.094.

[14]

F. Pambianco and L. Storme, Small complete caps in spaces of even characteristic, J. Combin. Theory Ser. A, 75 (1996), 70-84. doi: 10.1006/jcta.1996.0064.

show all references

References:
[1]

D. Bartoli, "Quantum Codes and Related Geometric Properties,'' Ph.D thesis, Università degli Studi di Perugia, Perugia, Italy, 2008.

[2]

D. Bartoli, J. Bierbrauer, S. Marcugini and F. Pambianco, Geometric constructions of quantum codes, in "Error-Correcting Codes, Finite Geometries and Cryptography'' (eds. A.A. Bruen and D.L. Wehlau), AMS, (2010), 149-154.

[3]

D. Bartoli, S. Marcugini and F. Pambianco, A computer based classification of caps in $PG(3,4)$, in "Rapporto Tecnico - 8/2009,'' Dipartimento di Matematica e Informatica, Università degli Studi di Perugia, Perugia, Italy, (2009).

[4]

D. Bartoli, S. Marcugini and F. Pambianco, New quantum caps in $PG(4,4)$,, submitted., (). 

[5]

J. Bierbrauer, "Introduction to Coding Theory,'' Chapman and Hall/CRC, Boca Raton, 2005.

[6]

J. Bierbrauer, G. Faina, M. Giulietti, S. Marcugini and F. Pambianco, The geometry of quantum codes, Innov. Incidence Geom., 6 (2009), 53-71.

[7]

J. Bierbrauer, S. Marcugini and F. Pambianco, The smallest size of a complete cap in $PG(3,7)$, Discrete Math., 306 (2006), 1257-1263. doi: 10.1016/j.disc.2005.06.039.

[8]

A. Davydov, G. Faina, S. Marcugini and F. Pambianco, On size of complete caps in projective spaces $PG(n,q)$ and arcs in planes $PG(2,q)$, J. Geom., 94 (2009), 31-58. doi: 10.1007/s00022-009-0009-3.

[9]

A. A. Davydov, S. Marcugini and F. Pambianco, Complete caps in projective spaces $PG(n,q)$, J. Geom., 80 (2004), 23-30. doi: 10.1007/s00022-004-1778-3.

[10]

G. Faina and F. Pambianco, On the spectrum of the values $k$ for which a complete $k$-cap in $PG(n,q)$ exists, J. Geom., 62 (1998), 84-98. doi: 10.1007/BF01237602.

[11]

M. Grassl, Bounds on the minimum distance of linear codes,, available online at \url{http://www.codetables.de}, (). 

[12]

R. Hill, Caps and codes, Discrete Math., 22 (1978), 111-137. doi: 10.1016/0012-365X(78)90120-6.

[13]

S. Marcugini, A. Milani and F. Pambianco, Complete arcs in $PG(2,25)$: the spectrum of the sizes and the classification of the smallest complete arcs, Discrete Math., 307 (2007), 739-747. doi: 10.1016/j.disc.2005.11.094.

[14]

F. Pambianco and L. Storme, Small complete caps in spaces of even characteristic, J. Combin. Theory Ser. A, 75 (1996), 70-84. doi: 10.1006/jcta.1996.0064.

[1]

Jintao Wang, Desheng Li, Jinqiao Duan. On the shape Conley index theory of semiflows on complete metric spaces. Discrete and Continuous Dynamical Systems, 2016, 36 (3) : 1629-1647. doi: 10.3934/dcds.2016.36.1629

[2]

Wenxiong Chen, Congming Li. Harmonic maps on complete manifolds. Discrete and Continuous Dynamical Systems, 1999, 5 (4) : 799-804. doi: 10.3934/dcds.1999.5.799

[3]

Paula Kemp. Fixed points and complete lattices. Conference Publications, 2007, 2007 (Special) : 568-572. doi: 10.3934/proc.2007.2007.568

[4]

Mustapha Cheggag, Angelo Favini, Rabah Labbas, Stéphane Maingot, Ahmed Medeghri. Complete abstract differential equations of elliptic type with general Robin boundary conditions, in UMD spaces. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 523-538. doi: 10.3934/dcdss.2011.4.523

[5]

Bernd Ammann, Robert Lauter and Victor Nistor. Algebras of pseudodifferential operators on complete manifolds. Electronic Research Announcements, 2003, 9: 80-87.

[6]

Xiangrui Meng, Jian Gao. Complete weight enumerator of torsion codes. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020124

[7]

Jiangsheng Hu, Dongdong Zhang, Tiwei Zhao, Panyue Zhou. Balance of complete cohomology in extriangulated categories. Electronic Research Archive, 2021, 29 (5) : 3341-3359. doi: 10.3934/era.2021042

[8]

Hui Ma, Dongxu Qi, Ruixia Song, Tianjun Wang. The complete orthogonal V-system and its applications. Communications on Pure and Applied Analysis, 2007, 6 (3) : 853-871. doi: 10.3934/cpaa.2007.6.853

[9]

Kingshook Biswas. Complete conjugacy invariants of nonlinearizable holomorphic dynamics. Discrete and Continuous Dynamical Systems, 2010, 26 (3) : 847-856. doi: 10.3934/dcds.2010.26.847

[10]

Dandan Wang, Xiwang Cao, Gaojun Luo. A class of linear codes and their complete weight enumerators. Advances in Mathematics of Communications, 2021, 15 (1) : 73-97. doi: 10.3934/amc.2020044

[11]

Eduard Feireisl. Relative entropies in thermodynamics of complete fluid systems. Discrete and Continuous Dynamical Systems, 2012, 32 (9) : 3059-3080. doi: 10.3934/dcds.2012.32.3059

[12]

Patrizia Pucci, Marco Rigoli. Entire solutions of singular elliptic inequalities on complete manifolds. Discrete and Continuous Dynamical Systems, 2008, 20 (1) : 115-137. doi: 10.3934/dcds.2008.20.115

[13]

Alexander Mielke. Complete-damage evolution based on energies and stresses. Discrete and Continuous Dynamical Systems - S, 2011, 4 (2) : 423-439. doi: 10.3934/dcdss.2011.4.423

[14]

Paula Kemp. Characterizations of conditionally complete partially ordered sets. Conference Publications, 2005, 2005 (Special) : 505-509. doi: 10.3934/proc.2005.2005.505

[15]

Jianbo Wang. Remarks on 5-dimensional complete intersections. Electronic Research Announcements, 2014, 21: 28-40. doi: 10.3934/era.2014.21.28

[16]

Jifa Jiang, Fensidi Tang. The complete classification on a model of two species competition with an inhibitor. Discrete and Continuous Dynamical Systems, 2008, 20 (3) : 659-672. doi: 10.3934/dcds.2008.20.659

[17]

Woojoo Shim. On the generic complete synchronization of the discrete Kuramoto model. Kinetic and Related Models, 2020, 13 (5) : 979-1005. doi: 10.3934/krm.2020034

[18]

Nguyen Thi Kim Son, Nguyen Phuong Dong, Le Hoang Son, Alireza Khastan, Hoang Viet Long. Complete controllability for a class of fractional evolution equations with uncertainty. Evolution Equations and Control Theory, 2022, 11 (1) : 95-124. doi: 10.3934/eect.2020104

[19]

Peter Giesl, Sigurdur Freyr Hafstein, Stefan Suhr. Existence of complete Lyapunov functions with prescribed orbital derivative. Discrete and Continuous Dynamical Systems - B, 2022  doi: 10.3934/dcdsb.2022027

[20]

J. C. Alvarez Paiva and E. Fernandes. Crofton formulas in projective Finsler spaces. Electronic Research Announcements, 1998, 4: 91-100.

2020 Impact Factor: 0.935

Metrics

  • PDF downloads (113)
  • HTML views (0)
  • Cited by (6)

[Back to Top]